Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

What causes palpitations while having thyroid disease?

My mother has thyroid disease , & she is been taking medicines for the same from many years, she has also got palputation coz of thyroid, i looking for a good endocrinologist in XXXXX or some where neary by. She had been touch with a few doctors in the past & i need a endocrinologist with good knowledge about the same & who can treat patients & not make them run around or fool them
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response

Hello dear Sir/Mad.
Thank you for asking on HCM!
I have gone carefully through your concern for your mum.

•     I would like to inform bye you ,and I have some queatations :
•     Let me know please?
•     How many old is your mum?
•     Let me know is she diagnoses with hyperthyroidism or hypothyroidism?
•     Is she undertreatment?
•     I would like to know what’s your mum feel?
•     Did her hands shake with tremors?
•     Did she feel dizzy.
•     It's hard to catch her breath.?
•     Did she break out in a sweat?
•     Did she feel her heart skipping beats, racing, fluttering, or pounding.?
•     How long she feel palpitations?
•     Can you tell me if she has done any test to diagnosed palpitations?
•     The typical tests that she must to be are:
•     Blood work - to check for anemia, thyroid disease and or electrolyte issues
•     Chest x-ray
•     Echocardiogram – an ultrasound of the heart structure
•     Electrocardiogram - to check for heart abnormalities
•     Holter monitoring – check for heart rhythm abnormalities
You are telling that your mum have thyroid problems:
•     Another question to discuss with your endocrinology doctor is her TSH level, and T3 levels. Did she is on thyroid hormone replacement.?
•     But if she is on too high a dosage of thyroid hormone replacement, and her TSH is in the lower end of the normal range, or her T3 is high or in the higher end of normal, she may be borderline hyperthyroid due to overmedication.
•     If your mother having periods of hyperthyroidism due to Hashimoto’s disease or toxic nodules, better treatment for her condition may resolve her panic and heart symptoms.
Please :My advised is to consoult with cardiologies and endocrinolog after these egzams.
Hope that i answered your concern.Don”t hesitation to ask me for futher information.
Best wishes
Klodiana Poshi
Answered: Fri, 3 Feb 2017
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor